Alert archive / Nevada / Winter Storm Warnings in 2018

Winter Storm Warning 2, NWS Las Vegas, NV

January 18, 2018Lincoln County, Nevada

NWS Las Vegas, NV issued this winter storm warning at Jan 18, 2018, 3:44 PM PST for Lincoln County, Nevada. It took effect at Jan 19, 2018, 6:00 PM PST. It was in force for 18 hr. 6 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 18, 2018, 3:44 PM PST (23:44 UTC)
In effect from
Jan 19, 2018, 6:00 PM PST
Expired
Jan 20, 2018, 12:00 PM PST
In force
18 hr
Issued by
NWS Las Vegas, NV

County Lincoln County, NV

The radar

The Cedar City radar (KICX), 178 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 20, 8:00 AM PSTSNOW 0.53 S Hiko, NVALL SNOW FELL BEFORE 8 AM.
Jan 20, 8:30 AM PSTSNOW 1Rachel, NVONE INCH OF SNOW REPORTED AT LITTLE A'LE'INN.
Jan 20, 8:30 AM PSTSNOW 1Rachel, NVONE INCH OF SNOW REPORTED AT LITTLE A'LE'INN.
Jan 20, 12:00 PM PSTSNOW 5Panaca, NVLINCOLN COUNTY EM REPORTED 3-5 INCHES OF SNOW IN THE PANACA AREA THROUGH NOON. WIND WAS CAUSING AREAS OF BLOWING AND DRIFTING SNOW.
Jan 20, 12:00 PM PSTHEAVY SNOW 810 W Caliente, NVCAMPER REPORTED 8 INCHES OF SNOW THROUGH NOON ON US-93 AT OAK SPRINGS AKA CALIENTE SUMMIT.
Jan 20, 12:00 PM PSTHEAVY SNOW 8Pioche, NVAT 1300 NHP ESTIMATED 6-8 INCHES OF SNOW IN THE PIOCHE AREA, MAINLY FALLING BEFORE NOON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 11.7 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2018-01-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2018-01-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2387 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

086 
WWUS45 KVEF 182344
WSWVEF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Las Vegas NV
344 PM PST Thu Jan 18 2018

NVZ015-190745-
/O.NEW.KVEF.WS.W.0002.180120T0200Z-180120T2000Z/
Lincoln County-
Including Caliente, Pioche, Panaca, Hiko, Alamo, and Rachel
344 PM PST Thu Jan 18 2018

...WINTER STORM WARNING IN EFFECT FROM 6 PM FRIDAY TO NOON PST 
SATURDAY FOR ELEVATIONS ABOVE 5000 FEET IN LINCOLN COUNTY...

* WHAT...Heavy snow expected. Total snow accumulations of 4 to 7
  inches, with localized amounts up to 10 inches, are expected.

* WHERE...Lincoln County above 5000 feet.

* WHEN...6 PM Friday to noon Saturday.

* ADDITIONAL DETAILS...Be prepared for slick, snow covered roads
  and significant reductions in visibility at times. Highways
  impacted include 93 and 319. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning means significant amounts of snow are
forecast and severe winter weather conditions are expected or
occurring that will make travel dangerous. If you must travel,
keep a flashlight with extra batteries, food and water in your
vehicle in case of an emergency. Call 5 1 1 for the latest road
conditions.

$$

NVZ014-190745-
/O.NEW.KVEF.WW.Y.0001.180120T0200Z-180120T2000Z/
Esmeralda and Central Nye County-
Including Beatty, Goldfield, Silver Peak, and Dyer
344 PM PST Thu Jan 18 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM FRIDAY TO NOON PST
SATURDAY FOR ELEVATIONS ABOVE 5000 FEET IN ESMERALDA AND CENTRAL
NYE COUNTIES...

* WHAT...Snow is expected. Total snow accumulations of 3 to 5
  inches are expected.

* WHERE...Esmeralda and Central Nye County above 5000 feet.

* WHEN...6 PM Friday to noon Saturday.

* ADDITIONAL DETAILS...Be prepared for slick roads and reduced
  visibilities at times. Highways impacted include 95 and 375.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
Call 5 1 1 for the latest road conditions.

$$

http://www.weather.gov/lasvegas
6 follow-up statements
975 
WWUS45 KVEF 190747
WSWVEF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Las Vegas NV
1147 PM PST Thu Jan 18 2018

NVZ015-191800-
/O.CON.KVEF.WS.W.0002.180120T0200Z-180120T2000Z/
Lincoln County-
Including Caliente, Pioche, Panaca, Hiko, Alamo, and Rachel
1147 PM PST Thu Jan 18 2018

...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM FRIDAY TO
NOON PST SATURDAY ABOVE 5000 FEET...

* WHAT...Heavy snow expected. Total snow accumulations of 4 to 7 
  inches, with localized amounts up to 10 inches, are expected.

* WHERE...Lincoln County above 5000 feet.

* WHEN...6 PM Friday to noon Saturday.

* ADDITIONAL DETAILS...Be prepared for slick, snow covered roads 
  and significant reductions in visibility at times. Highways 
  impacted include 93 and 319.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning means significant amounts of snow are
forecast and severe winter weather conditions are expected or
occurring that will make travel dangerous. If you must travel,
keep a flashlight with extra batteries, food and water in your
vehicle in case of an emergency. Call 5 1 1 for the latest road
conditions.

$$

NVZ014-191800-
/O.CON.KVEF.WW.Y.0001.180120T0200Z-180120T2000Z/
Esmeralda and Central Nye County-
Including Beatty, Goldfield, Silver Peak, and Dyer
1147 PM PST Thu Jan 18 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM FRIDAY TO
NOON PST SATURDAY ABOVE 5000 FEET...

* WHAT...Snow is expected. Total snow accumulations of 3 to 5 
  inches are expected.

* WHERE...Esmeralda and Central Nye County above 5000 feet.

* WHEN...6 PM Friday to noon Saturday.

* ADDITIONAL DETAILS...Be prepared for slick roads and reduced 
  visibilities at times. Highways impacted include 95 and 375.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
Call 5 1 1 for the latest road conditions.

$$

http://www.weather.gov/lasvegas
115 
WWUS45 KVEF 191800
WSWVEF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Las Vegas NV
1000 AM PST Fri Jan 19 2018

NVZ015-200200-
/O.CON.KVEF.WS.W.0002.180120T0200Z-180120T2000Z/
Lincoln County-
Including Caliente, Pioche, Panaca, Hiko, Alamo, and Rachel
1000 AM PST Fri Jan 19 2018

...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON PST SATURDAY ABOVE 5000 FEET...

* WHAT...Heavy snow expected. Total snow accumulations of 4 to 7 
  inches, with localized amounts up to 10 inches, are expected.

* WHERE...Lincoln County above 5000 feet.

* WHEN...6 PM Friday to noon Saturday.

* ADDITIONAL DETAILS...Be prepared for slick, snow covered roads 
  and significant reductions in visibility at times. Highways 
  impacted include 93 and 319.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning means significant amounts of snow are
forecast and severe winter weather conditions are expected or
occurring that will make travel dangerous. If you must travel,
keep a flashlight with extra batteries, food and water in your
vehicle in case of an emergency. Call 5 1 1 for the latest road
conditions.

$$

NVZ014-200200-
/O.CON.KVEF.WW.Y.0001.180120T0200Z-180120T2000Z/
Esmeralda and Central Nye County-
Including Beatty, Goldfield, Silver Peak, and Dyer
1000 AM PST Fri Jan 19 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO NOON PST SATURDAY ABOVE 5000 FEET...

* WHAT...Snow is expected. Total snow accumulations of 3 to 5 
  inches are expected.

* WHERE...Esmeralda and Central Nye County above 5000 feet.

* WHEN...6 PM Friday to noon Saturday.

* ADDITIONAL DETAILS...Be prepared for slick roads and reduced 
  visibilities at times. Highways impacted include 95 and 375.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
Call 5 1 1 for the latest road conditions.

$$

http://www.weather.gov/lasvegas
386 
WWUS45 KVEF 200135
WSWVEF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Las Vegas NV
535 PM PST Fri Jan 19 2018

NVZ015-201400-
/O.CON.KVEF.WS.W.0002.180120T0200Z-180120T2000Z/
Lincoln County-
Including Caliente, Pioche, Panaca, Hiko, Alamo, and Rachel
535 PM PST Fri Jan 19 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON PST SATURDAY
ABOVE 5000 FEET...

* WHAT...Heavy snow expected. Total snow accumulations of 4 to 7 
  inches, with localized amounts up to 10 inches, are expected.

* WHERE...Lincoln County above 5000 feet.

* WHEN...Snow will spread south into the area this evening,
  continuing until noon Saturday and will be heavy at times.

* ADDITIONAL DETAILS...Be prepared for slick, snow covered roads 
  and significant reductions in visibility at times. Highways 
  impacted include 93 and 319.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning means significant amounts of snow are
forecast and severe winter weather conditions are expected or
occurring that will make travel dangerous. If you must travel,
keep a flashlight with extra batteries, food and water in your
vehicle in case of an emergency. Call 5 1 1 for the latest road
conditions.

$$

NVZ014-201400-
/O.CON.KVEF.WW.Y.0001.180120T0200Z-180120T2000Z/
Esmeralda and Central Nye County-
Including Beatty, Goldfield, Silver Peak, and Dyer
535 PM PST Fri Jan 19 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON PST
SATURDAY ABOVE 5000 FEET...

* WHAT...Snow is expected. Total snow accumulations of 3 to 5 
  inches are expected.

* WHERE...Esmeralda and Central Nye County above 5000 feet.

* WHEN...This evening until noon Saturday.

* ADDITIONAL DETAILS...Be prepared for slick roads and reduced 
  visibilities at times. Highways impacted include 95 and 375.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
Call 5 1 1 for the latest road conditions.

$$

http://www.weather.gov/lasvegas
700 
WWUS45 KVEF 201339
WSWVEF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Las Vegas NV
539 AM PST Sat Jan 20 2018

NVZ015-202000-
/O.CON.KVEF.WS.W.0002.000000T0000Z-180120T2000Z/
Lincoln County-
Including Caliente, Pioche, Panaca, Hiko, Alamo, and Rachel
539 AM PST Sat Jan 20 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY
ABOVE 5000 FEET...

* WHAT...Moderate to heavy snow occurring. Additional snow
  accumulations of 1 to 3 inches, with localized amounts up to 6 
  inches, are expected.

* WHERE...Lincoln County above 5000 feet.

* WHEN...Until noon today.

* ADDITIONAL DETAILS...Be prepared for significant reductions in
  visibility at times. Plan on difficult travel conditions due to
  icy and snow covered roads, especially for roads above 4000
  feet. Highways impacted include 93 and 319.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning means significant amounts of snow are
forecast and severe winter weather conditions are expected or
occurring that will make travel dangerous. If you must travel,
keep a flashlight with extra batteries, food and water in your
vehicle in case of an emergency. Call 5 1 1 for the latest road
conditions.

$$

NVZ014-202000-
/O.CON.KVEF.WW.Y.0001.000000T0000Z-180120T2000Z/
Esmeralda and Central Nye County-
Including Beatty, Goldfield, Silver Peak, and Dyer
539 AM PST Sat Jan 20 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY
ABOVE 5000 FEET...

* WHAT...Light snow occurring. Additional accumulations of 1 to 2
  inch are expected.

* WHERE...Esmeralda and Central Nye County above 5000 feet.

* WHEN...Until noon today.

* ADDITIONAL DETAILS...Be prepared for slick, snow covered roads
  and significant reductions in visibility at times. Highways
  impacted include 95 and 375.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for blowing snow means that
visibilities will be limited due to strong winds blowing snow
around. Use caution when traveling, especially in open areas.
Call 5 1 1 for the latest road conditions.

$$

http://www.weather.gov/lasvegas
706 
WWUS45 KVEF 201648
WSWVEF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Las Vegas NV
848 AM PST Sat Jan 20 2018

NVZ015-202000-
/O.CON.KVEF.WS.W.0002.000000T0000Z-180120T2000Z/
Lincoln County-
Including Caliente, Pioche, Panaca, Hiko, Alamo, and Rachel
848 AM PST Sat Jan 20 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY
ABOVE 5000 FEET...

* WHAT...Heavy snow is occurring. Reports of up to 6 inches of 
  snow accumulation on US-93 near Oak Springs/Caliente Summit with
  2 to 3 inches in Caliente and 4 inches in Pioche. Additional 
  snow accumulations of 3 to 5 inches are expected near Pioche and
  to the north, with lighter accumulations to the south as 
  temperatures rise above freezing.

* WHERE...Lincoln County.

* WHEN...Until noon today.

* ADDITIONAL DETAILS...Lincoln County Sheriffs Office has reported
  hazardous driving conditions and several accidents on area
  roadways including US-93. Be prepared for slick, snow covered 
  roads, as well significant reductions in visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep a flashlight with extra batteries, food 
and water in your vehicle in case of an emergency. Call 5 1 1 for 
the latest road conditions.

$$

NVZ014-202000-
/O.CON.KVEF.WW.Y.0001.000000T0000Z-180120T2000Z/
Esmeralda and Central Nye County-
Including Beatty, Goldfield, Silver Peak, and Dyer
848 AM PST Sat Jan 20 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY
ABOVE 5000 FEET...

* WHAT...Snow is tapering off across Esmeralda and Nye counties.
  Little additional accumulation is expected.

* WHERE...Esmeralda and Central Nye County.

* WHEN...Until noon today.

* ADDITIONAL DETAILS...Esmeralda County Sheriffs Office reports 3
  inches of snow in the Goldfield area with several accidents on
  area roadways. Be prepared for hazardous driving conditions in
  the area, including along US-95 north of Beatty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for blowing snow means that
visibilities will be limited due to strong winds blowing snow
around. Use caution when traveling, especially in open areas.
Call 5 1 1 for the latest road conditions.

$$

http://www.weather.gov/lasvegas
138 
WWUS45 KVEF 201953
WSWVEF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Las Vegas NV
1153 AM PST Sat Jan 20 2018

NVZ015-202100-
/O.EXP.KVEF.WS.W.0002.000000T0000Z-180120T2000Z/
Lincoln County-
Including Caliente, Pioche, Panaca, Hiko, Alamo, and Rachel
1153 AM PST Sat Jan 20 2018

...WINTER STORM WARNING WILL EXPIRE AT NOON PST TODAY ABOVE
5000 FEET...

The brunt of the snowfall is over across Lincoln County. A few
flurries remain across the county as of noon today, but should not
amount to much additional accumulation. Please check road
conditions before departing today as accumulated snow from earlier
today has created hazardous driving conditions across the area.

$$

NVZ014-202100-
/O.EXP.KVEF.WW.Y.0001.000000T0000Z-180120T2000Z/
Esmeralda and Central Nye County-
Including Beatty, Goldfield, Silver Peak, and Dyer
1153 AM PST Sat Jan 20 2018

...WINTER WEATHER ADVISORY WILL EXPIRE AT NOON PST TODAY ABOVE
5000 FEET...

A few snow flurries will remain possible this afternoon but no
significant additional accumulation is expected. Please check road
conditions before departing today as accumulated snow from earlier
today has created hazardous driving conditions across the area.

$$

http://www.weather.gov/lasvegas

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this winter storm warning went out at Jan 18, 9:25 AM PST, 6 hours 19 minutes earlier.

Area forecast discussion, Jan 18, 9:25 AM PST, 6 hours 19 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
925 AM PST Thu Jan 18 2018

.SYNOPSIS...Mild and dry conditions will persist today with periods
of mid and high clouds expected. Changes arrive Friday in the form
of gusty winds and increasing snow showers in the Sierra. Rain and
mountain snow showers will spread across much of the region Friday
night into Saturday, with accumulating snow possible in parts of
Lincoln and northern Mohave counties. Much cooler temperatures will
invade the region Saturday with temperatures slowly moderating by
early next week. &&

.UPDATE...For today, expect winds to increase across the eastern
Sierra slopes later this afternoon with gusty south winds developing
across portions of the southern Great Basin. Otherwise, another
warmer than normal day on tap with generally light winds and periods
of high clouds. A system moving across the eastern Pacific is still
expected to bring changes to our weather beginning tonight and
continuing through the weekend.
&&

.PREVIOUS DISCUSSION...305 AM PST...

.SHORT TERM...Today through Saturday night.

This morning's IR imagery shows a thick cirrus deck streaming across
the Great Basin around a positively tilted ridge, which is centered
right over the forecast area. Ridging will hold through most of
today, which will provide quiet, mild conditions once again.
However, this will not last; a significant change to the sensible
weather is expected for Friday and through the weekend. A potent
shortwave trough will continue to dig southward along the
California coast today before pivoting eastward Friday and
tracking right over southern Nevada on Saturday. This system will
lead to strong winds, scattered light rain/snow, and a significant
drop in temperatures.

Downslope enhanced winds along the eastern Sierra will likely begin
tonight as the system progresses southward, with gusts up to 60 MPH
possible above 5000'. As such, a Wind Advisory will be in effect
tonight through Friday morning for the mid and upper slopes of the
Sierra. Outside of the Sierra, a belt of gusty prefrontal winds
should develop Friday, mainly for areas north of I-40. The strongest
prefrontal winds are expected over the elevated terrain, with gusts
30-45 MPH possible. Adjacent valleys, including Las Vegas, will see
breezy winds but should generally stay below Advisory Criteria. The
exception would be extreme southwest portions of the LV valley,
which may see enhancement off of the terrain. Winds behind the
system's attendant cold front have trended upward in both MOS and
HiRes models, so I've increased winds behind the front on
Saturday, mainly across Nye and Esmeralda Counties.

This system is stretched for moisture, so there little confidence in
significant rain/snow accumulations across the region. However,
areas north of I-40 have at least a slight chance of rain and/or
mountain snow. Forcing is most favorable across the northern zones,
specifically Lincoln County, where precipitation totals are
expected to be the highest. Still holding off any Winter headlines
for Lincoln County due to the limited coverage of Advisory level
snow accumulations. However, Lincoln and northern Mohave County
will likely see some snow accumulation, mainly on Saturday.

The cold airmass will move in behind the front bringing the coldest
temperatures of 2018. From Friday to Saturday, the afternoon highs
will drop 10-15 degrees. The magnitude of the temperature drop on
Saturday will depend on any lingering clouds.

.LONG TERM...Sunday through Wednesday. Still expecting the weekend
storm to be heading away to the east Sunday morning, with dry
weather areawide and chilly temperatures (although just a few
degrees below normal). By Sunday evening, another storm will be
rolling into the Pacific Northwest, with moisture reaching just far
enough south to bring precip chances to the Sierra and the higher
terrain of the southern Great Basin Sunday night through Monday
night. After the trough axis passes by to the east, ridging and dry
weather return for Tuesday and Wednesday. Temperatures will
gradually rise back to a few degrees above normal by Wednesday.
Aside from the possibility of breezy north winds down the Colorado
River Valley Tuesday, significant winds are not likely through the
period.
&&

.AVIATION...For McCarran...Light winds are expected through today
and tonight, along with high clouds. Friday morning, expect
southwest wind speeds to increase to 10-15 kts and become gusty in
the late morning/early afternoon; gusts to 30 kts possible during
the afternoon. BKN to OVC skies, with CIGS at or above 20 kt are
expected through 18Z Friday.

For the rest of southern Nevada, northwest Arizona and southeast
California...Light winds, under 10 knots, are expected at most TAF
sites today, except at KBIH. There, a southerly wind at 10-15 knots
will develop this  afternoon and remain through Friday morning;
expect gusts to 20 knots this afternoon. Dry conditions will remain
through the period, however precipitation chances will increase
Friday and Saturday for sites north of Interstate-40. Through the
period most sites will see cirrus aoa 20 kft and SCT to OVC skies.
CIGs will likely drop low enough to obscure the Sierra ridgetop
tonight through Friday morning. &&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.
&&

UPDATE...Salmen

SHORT TERM/AVIATION...Boothe
LONG TERM.............Morgan

For more forecast information...see us on our webpage:

http://weather.gov/lasvegas or follow us on Facebook and Twitter

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 18, 3:44 PM PSTWinter Weather AdvisoryVEFEsmeralda, Nye44 hr

Nearby

Winter Storm Warnings in Nevada, 2018Every winter storm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.